# SDR AMW78361

- Difficulty date: July 11, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N135YV
- Make and model: Beech 1900D
- Aircraft serial: UE135
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: 2058393
- Condition: Chafed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CREW EXPERIENCED UNCOMMANDED ELECTRIC TRIM MOVEMENT INBOUND TO CNY.  CREW LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT THE SYSTEM AND FOUND CHAFED WIRES AT CONNECTOR FOR F/O'S YOKE.  REMOVED AND REPLACED THE CONNECTOR AND PINS.  ALL OPS CHECKS NORMAL.  WORK DONE IAW BMM 27-30-09.
